Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the existence of minimal ideals in a Banach algebra


Author: Bruce A. Barnes
Journal: Trans. Amer. Math. Soc. 133 (1968), 511-517
MSC: Primary 46.65
MathSciNet review: 0226418
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bruce A. Barnes, Modular annihilator algebras, Canad. J. Math. 18 (1966), 566–578. MR 0194471
  • [2] Bruce Alan Barnes, Algebras with the spectral expansion property, Illinois J. Math. 11 (1967), 284–290. MR 0209851
  • [3] Bruce Alan Barnes, A generalized Fredholm theory for certain maps in the regular representations of an algebra, Canad. J. Math. 20 (1968), 495–504. MR 0232208
  • [4] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [5] M. A. Naĭmark, On a problem of the theory of rings with involution, Uspehi Matem. Nauk (N.S.) 6 (1951), no. 6(46), 160–164 (Russian). MR 0046574
  • [6] C. E. Rickart, Banach algebras, Princeton Univ. Press, Princeton, N. J., 1960.
  • [7] Alex Rosenberg, The number of irreducible representations of simple rings with no minimal ideals, Amer. J. Math. 75 (1953), 523–530. MR 0057477
  • [8] Bertram Yood, Ideals in topological rings, Canad. J. Math. 16 (1964), 28–45. MR 0158279

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0226418-4
Article copyright: © Copyright 1968 American Mathematical Society